I've had the mirena for 2 years now and this past month I have had bleed off and on since the 17th. I've been cramping and just feeling yucky. Normally I have had my period like clockwork and it always last about 6 days. I've also suffered from horrible migraines for the past few months (idk if it has anything to do with my period). I have been worried about it implanting, or being pregnant. Is that a common issue that others with the mirena have experienced or is it something uncommon that I need to go see my Dr about?
It's unusual that your bleeding patterns have changed after two years with Mirena. After your body has initially adjusted to Mirena its effects usually continue for as long as you have Mirena. You should see your doctor especially given that you are feeling unwell and cramping.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2014 • 18 answers
Posted 19 Jan 2016 • 1 answer
Posted 21 Jun 2016 • 0 answers
Posted 2 Aug 2016 • 0 answers
Mirena - I've been bleeding not a lot a very very little I don't need a pad but everytime I use the?
Posted 4 Feb 2017 • 0 answers